# SDR AALA20120112TUL05

- Difficulty date: January 12, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 35,795 hours, 14,863 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 500A RIGHT FRAME CRACKED AT AIR CONDITIONING RAIL BRACKET INBOARD HOLE.  ACCOMPLISHED NESTED ANGLE REPAIR PER ECO J1159AD.
